Alert archive / Kentucky / Flash Flood Warnings in 2018

Flash Flood Warning 31, NWS Louisville, KY

June 26, 2018Scott County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jun 26, 2018, 1:52 PM EDT for Scott County, Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2018, 1:52 PM EDT (17:52 UTC)
Expired
Jun 26, 2018, 4:45 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Scott County, KY

The radar

The Louisville radar (KLVX), 124 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 3:45 PM EDTFLOOD4 Sw Sadieville, KYFLOODING REPORTED AT BURTON PIKE SCOTT COUNTY, KY. TIME EARLIER IN DAY.
Jun 26, 4:05 PM EDTFLASH FLOOD2 Ene Stamping Ground, KYA CAR WAS REPORTED TO BE TRAPPED IN HIGH WATER ON SEBREE ROAD AT DUVALL STATION NEAR STAMPING GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 133 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-301 J/kg
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

275 
WGUS53 KLMK 261752
FFWLMK
KYC209-262045-
/O.NEW.KLMK.FF.W.0031.180626T1752Z-180626T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
152 PM EDT TUE JUN 26 2018

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Scott County in central Kentucky...

* Until 445 PM EDT

* At 149 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. A CoCoRaHS observer reported 
  1.25" of rain in 30 minutes earlier this afternoon northeast of 
  Georgetown, and additional radar indicates an additional 1-1.5" 
  has fallen farther to the north.  Additional rainfall up to two 
  inches can be expected through the afternoon from other storms. 
  Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Georgetown, Stamping Ground, Sadieville, Longlick, Skinnersburg,
  Stonewall, Moon Lake Estates, Muddy Ford, Great Crossing and
  Herdon.

LAT...LON 3843 8453 3838 8446 3834 8446 3830 8443
      3828 8444 3825 8442 3822 8442 3821 8440
      3813 8462 3811 8464 3812 8465 3813 8463
      3818 8465 3818 8468 3817 8468 3818 8469
      3817 8471 3819 8473 3835 8474 3849 8455

$$

JBS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 1:18 PM EDT, 34 minutes earlier.

Area forecast discussion, Jun 26, 1:18 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
118 PM EDT Tue Jun 26 2018

...Updated Aviation Discussion...

.Forecast Update...
Issued at 1040 AM EDT Tue Jun 26 2018

Multiple threats in play today from severe thunderstorms and flash
flooding. A training cluster of storms early this morning has
already produced significant flash flooding in Boyle and Lincoln
Counties, with MRMS showing rainfall totals of 4 to 6 inches.
Residual boundary remains draped from near Tell City to Danville,
and that is just where we do not need additional rain as 1-hr FFG is
as low as 1 inch.

WW 221 just issued by SPC, mainly for the MCS incoming from the
Wabash Valley. However with the favorable pulse environment in
place, any storms developing ahead of that system could easily go
severe as well. Main threat is damaging winds.

Expect a downward trend in the SVR threat after 21Z.

&&

.Short Term...(Today and tonight)
Issued at 313 AM EDT Tue Jun 26 2018

...Another Round of Strong Thunderstorms Expected Today...
...Flash Flood Watch Issued for Portions of the Area...

In the wake of afternoon convection, we've been in a little bit of a
short wave ridge axis since last evening.  This ridge has broken
down slightly as some additional convection has been firing east of
the I-65 corridor.  Skies were partly to mostly cloudy across the
region with readings mainly in the lower 70s.  In the near term, we
expect low cloudiness and scattered showers to continue across the
area with the best chances of rain mainly east of the I-65 corridor.
Temperatures are likely not to move too much through sunrise.

For today, quasi-stationary boundary will remain draped across the
central portions of Kentucky.  Latest CAM guidance suggests that
another perturbation out across central MO will move eastward and
into our region this afternoon.  We'll see some delay in
destabilization early this morning, due to low clouds.  However, we
may scour out a bit quicker and then get some heating to destabilize
things for the afternoon.  Shear parameters continue to look rather
marginal for organized severe weather.  However, strong storms are
likely given the favorable/expected instability parameters and we
would not be surprised to have a few severe storms out there this
afternoon with damaging winds being the primary threat.

Of greater concern is the heavy rainfall potential.  MRMS and
Doppler Radar estimates show a swath of 2-4 inch rainfall amounts
across the central portions of our CWA that fell yesterday.  Another
round of heavy rainfall is likely today with the storms and this
will increase our flash flood threat.  For this reason, have
coordinated with surrounding offices and will hoist a Flash Flood
Watch for the southern 2/3rds of our forecast area.  Mainly in areas
generally south of the I-64 corridor.  While widespread flooding is
not anticipated, there are a few areas that will likely see some
local flooding issues, especially if they get repeated storms.
Greatest flash flood potential would be in a belt of counties from
Hancock through Hardin and then eastward over into Madison County.

Temperatures today will likely average out in the mid 80s in the
north with mid-upper 80s across the south.  Temps could end up being
a little under if convection gets going early and disrupts our
normal diurnal heating cycle.

For tonight, initial band of storms from the afternoon will likely
press eastward into diminish as they plow through eastern Kentucky.
We might see a brief lull in the action until the next wave
approaches the region late tonight.  Initial thoughts were to allow
flash flood watch to continue into the overnight period.  However,
low confidence on the mesoscale environment and overall storm
evolution for late tonight is of low confidence.  Therefore, will
allow the watch to go until 03Z.  An expansion in time/area may be
needed if successive forecasts key in more on the convective
evolution for later tonight and early Wed.

.Long Term...(Wednesday through Monday)
Issued at 315 AM EDT Tue Jun 26 2018

Wednesday - Wednesday Night...

Scattered to numerous showers and storms are expected Wednesday into
later Wednesday evening as a shortwave and it's associated surface
low pass through the Great Lakes region. Given moderate instability,
and some deep layer flow thanks to the shortwave energy, some strong
to severe storms will be possible. In addition, continued rainfall
over areas that have seen many rounds of recent storms could lead to
localized flooding issues. Look for highs in the mid to upper 80s
Wednesday, with lows in the upper 60s to low 70s on Wednesday night.

Thursday - Saturday Night...

Strong upper ridging builds over our region and then centers over
the mid Atlantic coast by late in the weekend. This will bring
overall drier and hotter conditions to the area. Can't completely
shut off the shower and storm chances each afternoon, however given
the subsidence offered by the strong upper ridge should see only
isolated coverage chances Friday and Saturday.

The bigger story will be the heat and humidity. H85 temps look to
climb into the 20-22C range which should support temps in the low
90s, with mid 90s possible on Friday. These readings combined with
dew points up in the low and mid 70s will result in max heat indices
in the 100-109 range on Saturday, and around 100 on Thursday and
Saturday. Will have to watch for the need for an Excessive Heat
Advisory during this time, especially for Friday. Overnight lows
will remain mild in the 70-75 range.

Sunday - Monday...

The upper ridge axis will lose most of it's influence over our area
by this time, as more zonal flow sinks over the northern third of
the CONUS. The Ohio River Valley will be situated between the
stronger westerlies and and a nearly stationary weak frontal
boundary to our N/NW, and the upper ridge to our E/SE. The heat and
humidity will still be around, but with the loss of
subsidence/capping from the upper ridge we should expect better
coverage and chances of storm development. For now, will continue
mention of scattered shower and storm development along with
continued muggy highs in the low 90s. Mild overnight lows in the 70-
75 degree range should continue.

&&

.Aviation...(18Z TAF Issuance)
Issued at 115 PM EDT Tue Jun 26 2018

Thunderstorms are popping throughout the area so will initialize all
the terminals with at least VCTS. Organized line passed through HNB
with a 40 kt peak gust, and the northern portion of the line should
hold together to warrant a TEMPO for 30-35kt gusts in SDF and LEX
this afternoon. IFR visibility in rain will be too brief, so will
mention MVFR vis for now. Should be a break in the precip this
evening with only a mid-level ceiling, but the next complex comes
into play after 07-09Z Wed. This far ahead of time will just carry
SHRA/VCTS, and keep ceilings and vis VFR.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 11 PM EDT /10 PM CDT/ this evening for
     INZ083-084-089>091.

KY...Flash Flood Watch until 11 PM EDT /10 PM CDT/ this evening for
     KYZ023>030-034-035-038>041-045>049-053>057-061>067-070>078-
     081-082.

&&

Update...RAS
Short Term...MJ
Long Term....BJS
Aviation...RAS
Hazardous weather outlook, Jun 26, 6:43 AM EDT, 7 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
643 AM EDT Tue Jun 26 2018

INZ083-084-089>091-KYZ023>030-034-035-038>041-045>049-053>057-
061>067-070>078-081-082-271045-
Dubois-Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio-
Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Nelson-Washington-Mercer-Jessamine-Clark-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
Including the cities of Jasper, English, Tell City, Corydon,
New Albany, Lewisport, Hawesville, Hardinsburg, Brandenburg,
Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville,
Shelbyville, Frankfort, Taylorsville, Lawrenceburg, Versailles,
Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville,
Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond,
Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville,
Liberty, Stanford, Russellville, Bowling Green, Franklin,
Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia,
Jamestown, Burkesville, and Albany
643 AM EDT Tue Jun 26 2018 /543 AM CDT Tue Jun 26 2018/

...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS
MORNING THROUGH THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Scattered thunderstorms are expected to move through the outlook area
this afternoon. The main hazard will be heavy rainfall with a risk of
flash flooding. A few of the stronger storms may produce gusty winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional rounds of thunderstorms will be possible on Wednesday.

Heat and humidity will return to the region later in the week, with
heat index values possibly exceeding 100 degrees Thursday through
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any wind damage or flooding.

INZ076>079-092-KYZ031>033-036-037-042-043-271045-
Orange-Washington-Scott-Jefferson-Clark-Oldham-Trimble-Henry-
Harrison-Bourbon-Nicholas-
Including the cities of Paoli, Salem, Scottsburg, Madison,
Jeffersonville, La Grange, Bedford, Milton, New Castle, Georgetown,
Cynthiana, Paris, and Carlisle
643 AM EDT Tue Jun 26 2018

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Scattered thunderstorms are expected to move through the outlook area
this afternoon. The main hazard will be heavy rainfall with a risk of
flash flooding. A few of the stronger storms may produce gusty winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional rounds of thunderstorms will be possible on Wednesday.

Heat and humidity will return to the region later in the week, with
heat index values possibly exceeding 100 degrees Thursday through
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any wind damage or flooding.

In the hours before

Local storm report, Jun 26, 1:35 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
135 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     3 W SAINT MATTHEWS      38.25N 85.69W
06/26/2018                   JEFFERSON          KY   BROADCAST MEDIA

            TREE DOWN ON A CAR AT A RESIDENCE ON
            GRINSTEAD IN LOUISVILLE.

&&

CG
Local storm report, Jun 26, 1:36 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
136 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND GST     4 NW OKOLONA            38.17N 85.74W
06/26/2018  E53 MPH          JEFFERSON          KY   ASOS

            REPORTED AT STANDIFORD FIELD LOUISVILLE KY.

&&

CG
Local storm report, Jun 26, 1:38 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
138 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     3 S NEW FRANKFORT       38.69N 85.71W
06/26/2018                   SCOTT              IN   BROADCAST MEDIA

            TREES DOWN ALONG HIGHWAY 56.

&&

JMB
Special weather statement, Jun 26, 1:38 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Louisville KY
1238 PM CDT TUE JUN 26 2018

KYZ071>074-261815-
Warren-Simpson-Allen-Barren-
1238 PM CDT TUE JUN 26 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SIMPSON...
WESTERN ALLEN...SOUTHEASTERN WARREN AND WEST CENTRAL BARREN
COUNTIES...

At 1238 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles east of Plum Springs to Portland.
Movement was east at 30 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Scottsville, Red Cross, Hardcastle, Allen Springs, Black Jack, West
Fork, Clare, Geddes, Greenhill and Settle.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3665 8659 3665 8661 3701 8633 3701 8597
      3664 8628 3665 8634 3665 8651 3664 8654
      3664 8655 3663 8656
TIME...MOT...LOC 1738Z 266DEG 25KT 3698 8624 3665 8652

AMS
Local storm report, Jun 26, 1:40 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
140 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     TSTM WND GST     2 SW SAINT MATTHEWS     38.22N 85.67W
06/26/2018  M58 MPH          JEFFERSON          KY   ASOS

            REPORTED AT BOWMAN FIELD LOUISVILLE KY.

&&

CG
Local storm report, Jun 26, 1:50 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
150 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     FLOOD            2 N CECILIA             37.70N 85.94W
06/26/2018                   HARDIN             KY   PUBLIC

            SOME FLOODING ON SAINT JOHNS ROAD IN
            ELIZABETHTOWN ALONG WITH TREE BRANCHES
            SCATTERED ACROSS THE ROAD.

&&

SSC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 3:19 AM EDTFlash Flood WatchLMKAdair, Allen, Anderson, Barren, Boyle, Breckinridge and 36 more41 hr
Jun 26, 7:38 AM EDTFlash Flood WarningLMKBoyle, Casey, Lincoln, Marion7 hr
Jun 26, 10:30 AM EDTSpecial Weather StatementLMKAnderson30 min
Jun 26, 10:30 AM EDTSevere Thunderstorm WarningLMKTaylor30 min
Jun 26, 10:38 AM EDTSpecial Weather StatementLMKMadison52 min
Jun 26, 10:50 AM EDTSpecial Weather StatementLMKLarue40 min
Jun 26, 10:51 AM EDTSevere Thunderstorm WarningLMKCasey, Marion, Taylor24 min
Jun 26, 11:04 AM EDTSpecial Weather StatementLMKAnderson, Franklin, Woodford41 min
Jun 26, 11:06 AM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Woodford24 min
Jun 26, 11:13 AM EDTAreal Flood AdvisoryLMKMadison3 hr
Jun 26, 11:16 AM EDTSpecial Weather StatementLMKLincoln29 min
Jun 26, 11:21 AM EDTSpecial Weather StatementLMKMercer, Washington24 min
Jun 26, 11:38 AM EDTSpecial Weather StatementLMKBourbon, Fayette, Scott37 min
Jun 26, 11:40 AM EDTSpecial Weather StatementLMKHancock65 min
Jun 26, 11:42 AM EDTSpecial Weather StatementLMKBoyle, Washington48 min
Jun 26, 11:46 AM EDTSevere Thunderstorm WarningLMKFayette, Franklin, Scott, Woodford29 min
Jun 26, 11:52 AM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Marion, Mercer, Nelson, Washington38 min
Jun 26, 12:00 PM EDTSpecial Weather StatementLMKCasey45 min
Jun 26, 12:05 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Scott40 min
Jun 26, 12:07 PM EDTSevere Thunderstorm WarningLMKHancock, Ohio23 min
Jun 26, 12:25 PM EDTSevere Thunderstorm WarningLMKMeade20 min
Jun 26, 12:29 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Ohio31 min
Jun 26, 12:38 PM EDTSpecial Weather StatementLMKBourbon, Harrison, Nicholas37 min
Jun 26, 12:39 PM EDTSpecial Weather StatementLMKScott51 min
Jun 26, 12:40 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade35 min
Jun 26, 12:46 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Hart, Larue, Meade29 min
Jun 26, 1:04 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson41 min
Jun 26, 1:07 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Taylor23 min
Jun 26, 1:08 PM EDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson37 min
Jun 26, 1:14 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Meade35 min
Jun 26, 1:17 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Grayson, Hart, Warren43 min
Jun 26, 1:23 PM EDTSevere Thunderstorm WarningLMKTrimble37 min
Jun 26, 1:24 PM EDTSpecial Weather StatementLMKClark21 min
Jun 26, 1:30 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Hart, Metcalfe, Taylor30 min
Jun 26, 1:32 PM EDTSevere Thunderstorm WarningLMKAnderson, Larue, Marion, Nelson, Washington43 min
Jun 26, 1:34 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Nelson, Oldham, Shelby, Spencer41 min
Jun 26, 1:38 PM EDTSpecial Weather StatementLMKAllen37 min
Jun 26, 1:42 PM EDTAreal Flood AdvisoryLMKCasey, Taylor3 hr
Jun 26, 1:45 PM EDTAreal Flood AdvisoryLMKJefferson3 hr
Jun 26, 1:46 PM EDTTornado WarningLMKJefferson, Oldham, Shelby14 min
Jun 26, 1:48 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren27 min
Jun 26, 1:55 PM EDTSevere Thunderstorm WarningLMKAdair, Barren, Cumberland, Green, Metcalfe35 min
Jun 26, 1:58 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Shelby, Spencer, Trimble32 min
Jun 26, 2:00 PM EDTSevere Thunderstorm WarningLMKAdair, Barren, Casey, Green, Hart, Metcalfe and 1 more30 min
Jun 26, 2:13 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe32 min
Jun 26, 2:13 PM EDTSevere Thunderstorm WarningLMKAnderson, Garrard, Jessamine, Mercer, Washington, Woodford32 min
Jun 26, 2:20 PM EDTTornado WarningLMKAdair, Cumberland, Metcalfe17 min
Jun 26, 2:26 PM EDTSevere Thunderstorm WarningLMKAdair, Barren, Cumberland, Green, Metcalfe34 min
Jun 26, 2:27 PM EDTAreal Flood AdvisoryLMKGreen, Hart, Larue, Marion, Nelson, Taylor and 1 more3 hr
Jun 26, 2:28 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Harrison, Scott, Woodford32 min
Jun 26, 2:31 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Russell29 min
Jun 26, 2:38 PM EDTAreal Flood AdvisoryLMKAdair, Casey, Russell3 hr
Jun 26, 2:38 PM EDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe14 min
Jun 26, 2:40 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Clinton, Cumberland, Monroe, Russell35 min
Jun 26, 2:41 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Jessamine, Madison, Woodford34 min
Jun 26, 2:49 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Lincoln, Madison26 min
Jun 26, 2:51 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell24 min
Jun 26, 2:55 PM EDTAreal Flood WarningLMKBoyle, Casey, Lincoln, Marion3 hr
Jun 26, 3:01 PM EDTSpecial Weather StatementLMKRussell14 min
Jun 26, 3:01 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas, Scott29 min
Jun 26, 3:14 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell31 min
Jun 26, 3:44 PM EDTAreal Flood WarningLMKGarrard, Lincoln, Madison3 hr
Jun 26, 7:49 PM EDTSpecial Weather StatementLMKHancock, Ohio41 min

Nearby

Flash Flood Warnings in Kentucky, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.